# SDR 08FDEA00818

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Part number: ALC705220
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FROM INBD LEADING EDGE SECTION AT THE RT HORIZONTAL STABILIZER; "UPPER OUTBD ATTACH ANGLE" IS CRACKED.  REMOVED RACKED TEE ANGLE IAW SRM 51-31-01 VOL II PG 1.   FORMED NEW TEE CAP IAW DWG ALC 07052 REV G. LOCATED, DRILLED & DEBURRED NEW TEE CAP IAW SRM 51-31-01 VOL II PG 1.   ALODINED & PRIMED NEW TEE CAP IAW SRM 51-21-01 VOL II PG 18.  PART MARKED TEE CAP IAW GMM 7-0-100 PGS 1-2.  INSTALLED TEE CAP IAW SRM 51-33-01 PG 1 & 51-35-01 VOL II PG 1.
